Preprint-Server of the SFB 343

"Diskrete Strukturen in der Mathematik"

Directions for use

1989 1990 1991 1992 1993 1994 1995 1996 1997 1998 1999 2000 2001


Preprintreihe 1994


94-001   Nikolai Vavilov                                
	 Intermediate Subgroups in Chevalley Groups
         London Math. Soc. Lecture Note Ser., 207, Camb. Univ. Press, 1995

94-002   Andrei A. Semenov, Nikolai Vavilov             
         Halbeinfache Wurzelelemente in Chevalley - Gruppen
         Russian Acad. Sci. Dokl. Math. 50 (1995), no. 2, 325-329

94-003   Roland Schwänzl, Ross E. Staffeldt, Friedhelm Waldhausen
	 Stable K - theory and topological Hochschild
         homology of A_infinite rings
         Contemporary Mathematics 199 (1996), 161-173

94-004   Hans-Georg Carstens, Eckhard Steffen          
         Reduction of regular Multigraphs

94-005   Grzegorz Banaszak, Wojciech Gajda             
         Euler systems for higher K - theory 
         of number fields
         Journal of Number Theory 58 (1996), 213-252
         revison: March 1994

94-006   F. Götze, Yu. V. Prohorov, V. V. Ulyanov     
	 Bounds for Characteristic Functions of
         Polynomials in Asymptotically Normal Variables

94-007   Guogang Gao, Xuding Zhu                       
	 Chi^* - extremal Graphs and the Lexicographic Product

94-008   Jin Yun Guo                                   
         The Hall and composition algebras of cyclic

94-009   H. Abels, G.A. Margulis, G.A. Soifer          
         Semigroups containing proximal linear maps
         Israel Journal of Mathematics 91 (1995), 1-30

94-010   Rudolf Ahlswede, Zhen Zhang                               
         New Directions in the Theory of Identification via Channels

94-011   Elena Klimenko                                
         A Special Class of 2-Generator Kleinian Groups

94-012   Marcel A. Hagelberg, Andrei Yu. Vesnin        
	 On Geometric Structures of Dihedral Theta-Orbifolds

94-013   J. McClure, R. Scwänzl, R. Vogt              
         THH(R) =  R \otimes S^1 for E_infinity Ring Spectra
         To appear in J. Pure Appl. Algebra

94-014   Bruno Kahn                                    
         Formes quadratiques de hauteur et de degre' 2
         Indag. Math., New Ser. 7 (1996), No. 1, 47-66

94-015   Alexandr Mednykh, Andrei Vesnin               
         Volumes of the Fibonacci manifolds 

94-016   Eckhard Steffen                               
         Tutte's 5-flow conjecture for graphs 
         of nonorientable genus 5
         J. of Graph Theory Vol. 22, No. 4 (1996), 309-319

94-017   Reinhard Nabben                               
         A Note on Comparison Theorems of Splittings 
         and Multisplittings of Hermitian Positive 
         Definite Matrices
         Lin. Alg. Appl. 233 (1996), 67-80

94-018   Thomas Gunnarsson, Roland Schwänzl                      
         Operations in A - theory

94-019   F. Götze, L. Heinrich, C. Hipp               
         m-Dependent Random Fields with Analytic
         Cumulant-Generating Function

94-020   V. Bentkus, F. Götze, W. van Zwet            
         An Edgeworth Expansion for symmetric Statistics
         Ann. Stat. (1997)

94-021   Annalisa De Bonis, Luisa Gargano, Ugo Vaccaro 
         Optimal Detection of a Counterfeit Coin with
         Multi-Arms Balances

94-022   Miklos Ruszinko                               
         Three Contributions to the Theory of Search
         Part 1: On the upper bound of the Size of the 
                 r-Cover-free families
         Part 2: s. 94-025
         Part 3: s. 94-026

94-023   Reinhard Diestel                              
         On the Exclusion of Forest Minors: 
         A Short Proof of the Path-Width Theorem

94-024   Vidmantas Bentkus, Gyula Pap                  
         The Accuracy of Gaussian Approximations in
         nilpotent Lie Groups

94-025   Miklos Ruszinko, Peter Vanroose               
         A Code Construktion Approaching Capacity 1 for
         Random Access with Multiplicity Feedback
         Part 2 of 94-022

94-026   Miklos Ruszinko, Gabor Tardos                 
         On a Search Problem in Multidimensional Grids 
         Part 3 of 94-022

94-027   Peter Abramenko
         Group Actions on Twin Buildings
         Bull. Belgian Math. Soc. 3 (1996), 391-406

94-028   Z. Fiedorowicz, T. Pirashvili, R. Schwänzl,  
         R. Vogt, F. Waldhausen
         MacLane Homology and Topological Hochschild Homology
         Math. Ann. 303 (1995), 149-164

94-029   Vladimir P. Platonov, Dragomir Z. Dokovic     
         Linear Preserver Problems and Algebraic Groups

94-030   A. S. Rapinchuk, V. V. Benyash-Krivetz, V.I. Chernousov
         Representation Varieties of the Fundamental
         Groups of Compact Orientable Surfaces
         Israel J. of Math. 93 (1996), 29-71

94-031   Frank Vogt, Bernd Voigt                       
         Symmetric Chain Decompositions of Linear Lattices

94-032   R. Ahlswede, L. Gargano, H. S. Haroutunian, L. H. Khachatrian
         Fault-Tolerant Minimum Broadcast Networks
         NETWORKS 27, No. 4, 293-307(1996)

94-033   V. Bentkus, F. Götze                         
         The Berry-Esseen Bound for Student's Statistic
         Ann. Probab. 24 (1996), no. 1, 466-490

94-034   Pavol Hell, Xuding Zhu                        
         The Existence of Homomorphisms to Oriented Cycles

94-035   Thomas Bier                                   
         Voronoizellen und isodrome Verschiebungen eines Gitters

94-036   Ivan A. Panin                                 
         A Splitting Principle

94-037   Jürgen Hurrelbrink, Ulf Rehmann              
         Splitting Patterns of Quadratic Forms  
         Math. Nachr. 176 (1995), 111-127

94-038   Noga Alon, Alon Orlitsky                      
         Repeated Communication and Ramsey Graphs

94-039   Martin Anthony                                
         Classification by Polynomial Surfaces

94-040   Nikolai Vavilov, Eugene Plotkin               
         Chevalley Groups over Commutative Rings: 
         I. Elementary Calculations
         Acta Appl. Math. 45 (1996), no. 1, 73-113

94-041   M. Bloznelis                                  
         On the Rate of Normal Approximation in D[0,1] 

94-042   Vladimir V. Bavula                            
         Generalized Weyl Algebras

94-043   Vladimir V. Bavula                            
         Tensor Homological Minimal Algebras, Global
         Dimension of the Tensor Product of Algebras 
         and of Generalized Weyl Algebras

94-044   Rabi N. Bhattacharya, Friedrich Götze        
         Time Scales for Gaussian Approximation and its
         Breakdown under a Hierarchy of periodic Spatial Heterogeneities

94-045   T. Pirashvili                                 
         On the Topological Hochschild Homology of Z/p^k Z 
         Commun. Algebra 23 (1995), 1545-1549 

94-046   Zhongxiao Jia                                 
         The Convergence of Krylov Subspace Methods 
         for Large Unsymmetric Linear Systems

94-047   Zhongxiao Jia                                 
         On IGMRES(q): Incomplete Generalized
         Minimal Residual Methods for Large Unsymmetric Linear Systems

94-048   Rudolf Ahlswede, Peter Erdos, Niall Graham
         A Splitting Property of Maximal Antichains
         Combinatorica 15(4), 475-480, 1995

94-049   Reinhard Nabben, Richard S. Varga             
         A Sufficient Condition for every Class of Inverse Z-Matrices
         Linear Algebra Appl. 223/224, 521-552 (1995)

94-050   Zhongxiao Jia                                 
         On IOMs(q): Incomplete Orthogonalization Methods
         for Large Unsymmetric Linear Systems
         Numerical Linear Algebra with Applications 3, no. 6,
         491-512 (1996)

94-051   Yanan Lin                                     
         First Sincere Module

94-052   S. M. Khoroshkin, V. N. Tolstoy               
         Double of the Yangian and Rational R-Matrices

94-053   Liangang Peng                                 
         Some Hall Polynomials for Representation-finite
         Trivial Extension Algebras

94-054   Liangang Peng                                 
         Lie Algebras Determined by Finite Auslander-Reiten Quivers

94-055   R. Ahlswede, L. A. Bassalygo, M. S. Pinsker
         Asymptotically Optimal Binary Codes of Polynomial 
         Complexity Correcting Localized Errors
         Proc. IV International Workshop on Algebraic and 
         Combinatorical Coding Theory, Novgorod, 
         Russia, 1-3, 1994

94-056   Eckhard Steffen                               
         Classifications and Characterisations of Snarks

94-057   Roman Nedela, Martin Skoviera                 
         Decompositions and Reductions of Snarks

94-058   Kerstin Waas                                  
         Topologisch Endengleiche Bäume in Unendlichen Graphen

94-059   Rajendra Bhatia                               
         Perturbation Bounds for the Operator Absolute Value
         Linear Algebra Appl. 226-228, 639-645 (1995)

94-060   Ingo Althöfer, Matthias Löwe                
         Edge Search in Graphs and Hypergraphs

94-061   Z. Fiedorowicz, R. Schwänzl, R.Vogt          
         Iterated Monoidal Categories

94-062   J. Nesetril, X. Zhu                           
         On Bounded Treewidth Duality of Graphs

94-063   V. Bentkus, F. Götze                         
         Optimal Rates of Convergence in the CLT for Quadratic Forms
         Ann. Probab. 24 (1996), no. 1, 466-490

94-064   Roland Schwänzl, Ross E. Staffeldt           
         The Approximation Theorem and the K-Theory of
         Generalized Free Products
         Trans. Amer. Math. Soc. 347 (1995), 3319-3345

94-065   Victor Pidstrigach                            
         Some Glueing Formulas for Spin Polynomials and 
         a Proof of the van de Ven Conjecture

94-066   F. Götze, Yu. V. Prohorov, V.V. Ulyanov      
         Bounds for Characteristic Functions of Powers of
         Asymptotically Normal Variables

94-067   R. Ahlswede, S.L. Bezrukov                           
         Edge Isoperimetric Theorems for Integer 
         Point Arrays
         Applied Math. Letters, Vol. 8, No. 2, 75-80,1995

94-068   Anthony Bak, Nikolai Vavilov                  
         Normality for Elementary Subgroup Functors

94-069   Matthias Pfau                                 
         The Conjecture of Langlands and Rapoport for
         Certain Shimura Varieties of Non-Rational Weight

94-070   Wafa Wei                                      
         Moduli Fields of CM-Motives Applied to Hilbert's 12th Problem

94-071   Rudolf Ahlswede, Levon H. Khachatrian 
         Splitting Properties in Partially Ordered Sets
         and Set Systems
         To appear in: Graphs and Combinatorics

94-072   Hein Putter, Willem R. van Zwet
         On a Set of the First Category
         To appear in: Le Cam Festschrift

94-073   Christopher Parker, Peter Rowley
         Amalgams which Involve Sporadic Simple Groups I

94-074   Christopher Parker, Peter Rowley
         Amalgams which Involve Sporadic Simple Groups II

94-075   H. Helling                                    
         Eisenstein Series, Green Functions, and Knots

94-076   Yuri A. Drozd                                 
         Cohen-Macaulay Modules over Cohen-Macaulay Algebras
         Representation theory of algebras and related topics 
         (Mexico City, 1994), 25--52, CMS Conf. Proc., 19, 
         Amer. Math. Soc., Providence, RI, 1996

94-077   L. Elsner, Kh. D. Ikramov                     
         On a Condensed Form for Normal Matrices 
         under Finite Sequences of Unitary Similarities
         Linear Algebra Appl. 254, 79-98 (1997)

94-078   Shmuel Friedland                              
         Properly Discontinuous Groups on Certain 
         Matrix Homogeneous Spaces
         To appear in: Linear and Multilinear Algebra

94-079   A. S. Merkurjev, I. A. Panin, A. R. Wadsworth 
         A List of Index Reduction Formulas

94-080   Rudolf Ahlswede, Levon H. Khachatrian
         Maximal Sets of Numbers not Containing k + 1
         Pairwise Coprime Integers
         Acta Arithmetica LXXII, 1, 77-100, 1995

94-081   Evarist Gine                                  
         On Integrability in the LIL for Degenerate U-Statistics
         J. Theoret. Probab. 9 (1996), no. 2, 385-412

94-082   Mathias Löwe                                 
         Simulated Annealing with Time Dependent Energy 
         Function via Sobolev Inequalities
         Stochastic Process. Appl. 63 (1996), no. 2, 221-233

94-083   Vladimir P. Platonov, Dragomir Z. Dokovic
         Subgroups of GL(n^2, C) Containing PSU(n)
         Trans. Amer. Math. Soc. 348 (1996), 141-152

94-084   P. J. Bickel, F. Götze, W. R. van Zwet       
         Resampling Fewer than n Observations: 
         Gains, Losses, and Remedies for Losses
         To appear in: Statistica Sinica

94-085   Vladimir I. Bogachev, Michael Röckner        
         Regularity of Invariant Measures on Finite 
         and Infinite Dimensional Spaces and Applications
         J. Funct. Anal. 133, 168-223 (1995)

94-086   W. Deuber, X. Zhu                             
         Circular Coloring of Weighted Graphs

94-087   Frank Esselmann                               
         Über kompakte, hyperbolische Coxeter-Polytope mit wenigen Facetten
         Comment. Math. Helv. 71 (1996), 229-242

94-088   V. I. Bogachev, M. Röckner, B. Schmuland     
         Generalized Mehler Semigroups and Applications
         Probab. Th. Rel. Fields 105, 193-225 (1996)

94-089   R. Bhatia, L. Elsner                          
         On Joint Eigenvalues of Commuting Matrices
         Canadian Mathematical Bulletin 39, no. 2, 164-168, (1996) 

94-090   Rudolf Ahlswede, Ning Cai
         General Edge-Isoperimetric Inequalities
         To appear in: European J. Combin.

94-091   Vladimir I. Bogachev, Giuseppe Da Prato, Michael Röckner
         Regularity of Invariant Measures for a Class of
         perturbed Ornstein-Uhlenbeck Operators
         NoDEA 3, 261-268 (1996)

94-092   Claus Michael Ringel                          
         Some Algebraically Compact Modules. I

94-093   Andreas Eberle                                
         Girsanov-Type Transformations of Local Dirichlet
         Forms: An Analytic Approach
         Osaka. J. Math. 33 (1996), 497-531

94-094   Wilhelm Stannat                               
         Generalized Dirichlet Forms and Associated Markov Processes
         C.R. Acad. Sci. Paris, t. 319. pp. 1063-1068, 1994

94-095   Vladimir Bavula, Viktor Bekkert               
         Indecomposable Representations of Generalized Weyl Algebras

94-096   Anthony Bak, Nikolai Vavilov                 
         Presentations for Powers of the Augmentation
         Ideal and Quadratic Forms

94-097   B. Blaschke, B. Venkov                       
         Über Binäre (24,10,8)--Codes

94-098   Rajendra Bhatia, Ludwig Elsner, Gerd M. Krause
         Spectral Variation Bounds for Diagonalisable Matrices
         Aequationes Mathematicae 54, no. 1-2, 102-107 (1997)

94-099   Vladimir P. Platonov                          
         Proximal Elements in p-adic Groups

94-100   Klaus Jürgens                                
         Asynchrone Iterationsverfahren zur Lösung linearer
         Gleichungssysteme auf massiv parallelen Multiprozessorrechnern

94-101   Matthias Löwe                                
         Stochastic Search on Graphs and Genetic Algorithms
         Expos. Math. 14 (1996), 289-313

94-102   Rudolf Scharlau, Boris Hemkemeier             
         Classification of Integral Lattices with Large Class Number

94-103   David M. Arnold, Reinhard C. Laubenbacher     
         Finitely Generated Modules over Pullback Rings

94-104   Michel Deza, Viatcheslav Grishukhin           
         Delaunay Polytopes of Cut Lattices

94-105   Peter L. Erdös, Lazlo A. Szekely             
         Pseudo-LYM Inequalities and AZ Identities
         To appear in: Adv. in Appl. Math.

94-106	 Eckhard Steffen, Xuding Zhu                   
         Star Chromatic Numbers of Graphs
         Combinatorica 16 (3) (1996), 439-448

94-107   Walter Deuber, Xuding Zhu                     
         Relaxed Coloring of a Graph

94-108   V. Bentkus, M. Bloznelis, F. Götze           
         A Berry-Ess'een Bound for Student's Statistic in
         the non-I.I.D. Case
         J. Theor. Prob. 9 (1996), no. 3, 765-796

94-109   Yanan Lin                                     
         Hammocks and the Algorithm of Nazarova-Roiter

94-110   Luise Unger
         Shellability of Simplicial Complexes Arising in
         Representation Theory

94-111   V. Bentkus, F. Götze                         
         On the Lattice Point Problem for Ellipsoids
         To appear in: Acta Arith.

94-112   Stefan Schröer                               
         Floer Homology and Homotopy Planes

94-113   Alexei Ashikhmin, Alexander Barg              
         Minimal Vectors in Linear Codes and Sharing of Secrets

94-114   Carlo Blundo, Antonella Cresti,               
         Alfredo De Santis, Ugo Vaccaro
         Fully Dynamic Secret Sharing Schemes
         Theoret. Comput. Sci. 165, No. 2, 407-440 (1996)

94-115   Carlo Blundo, Alfredo De Santis, Luisa Gargano, Ugo Vaccaro
         On the Information Rate of Secret Sharing Schemes
         Theoret. Comput. Sci. 154, No. 2, 283-306 (1996)

94-116   Jean-Claude Bermond, Luisa Gargano, Adele A. Rescigno, 
         Ugo Vaccaro
         Fast Gossiping by Short Messages 
         To appear in: SIAM J. Comput.

Ergänzungsreihe 1994

E94-001  Arbeitstagung über Quantengruppen

E94-002  Martin Anthony                                 
         Probabilistic Learning Theory,
         with Emphasis on Sample Complexity

E94-003  Milan Studeny                                  
         Formal Properties of Conditional Independence in
         Different Calculi of AI

E94-004  Thomas Bier                                    
         Zweischritthomologie des Simplex und Binaere Spinoren

E94-005  Peter Eichelsbacher                            
         Cramer's Theorem in Banach Spaces

E94-006  Peter Abramenko
         Lineare Algebraische Gruppen: Eine Elementare

Copyright © Lars Böker, Dirk Umbach . Universität Bielefeld, Fakultät für Mathematik, SFB 343. Bei Problemen bitte email an preprint@Mathematik.Uni-Bielefeld.DE. Letzte Änderung: 25.01.2002